Alert archive / Nevada / Red Flag Warnings in 2007
Red Flag Warning 26, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Sep 13, 2007, 4:00 AM PDT for 4 counties in Nevada; Inyo County, Tulare County, California. It took effect at Sep 13, 2007, 12:00 PM PDT. It was in force for 7 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Sep 13, 2007, 4:00 AM PDT (11:00 UTC)
- In effect from
- Sep 13, 2007, 12:00 PM PDT
- Expired
- Sep 13, 2007, 7:00 PM PDT
- In force
- 7 hr
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, Tulare County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 12:15 PM PDT | NON-TSTM WND GST 50 | 5 Ne Amargosa Valley, NV | ON THE NEVADA TEST SITE. |
| Sep 13, 2:43 PM PDT | NON-TSTM WND GST 46 | Mercury, NV | DESERT ROCK ASOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 00:00Z, 11.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6296 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KVEF 131100 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 400 AM PDT THU SEP 13 2007 .A TROUGH OF LOW PRESSURE MOVING INTO NORTHERN CALIFORNIA WILL RESULT IN GUSTY SOUTHWEST SURFACE WINDS ACROSS PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA TODAY AND FRIDAY. GUSTS ARE EXPECTED TO BE GREATER THAN 35 MPH THIS AFTERNOON AND EVENING ACROSS INYO COUNTY CALIFORNIA AND ESMERALDA...CENTRAL NYE...LINCOLN AND NORTHERN CLARK COUNTIES IN NEVADA. NVZ460>465-140200- /O.UPG.KVEF.FW.A.0016.070913T1700Z-070914T0200Z/ /O.NEW.KVEF.FW.W.0026.070913T1900Z-070914T0200Z/ /O.NEW.KVEF.FW.A.0017.070914T1700Z-070915T0300Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 400 AM PDT THU SEP 13 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM PDT THIS EVENING DUE TO GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING DUE TO GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM PDT THIS EVENING FOR ALL FIRE WEATHER ZONES IN SOUTHERN NEVADA EXCEPT THE LAKE MEAD NATIONAL RECREATION AREA. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THIS SAME REGION FRIDAY AND IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO OVER 35 MPH WILL DEVELOP BY EARLY AFTERNOON AND CONTINUE THROUGH EARLY EVENING ACROSS MUCH OF SOUTHERN NEVADA. THE STRONGEST WINDS WILL IMPACT THE AREA EXTENDING FROM THE SPRING MOUNTAINS NORTH ACROSS NORTHERN CLARK...CENTRAL NYE AND LINCOLN COUNTIES. IN ADDITION TO WINDS...RELATIVE HUMIDITY VALUES WILL GENERALLY BE FROM 8 TO 15 PERCENT DURING THE AFTERNOON HOURS. WIND GUSTS WILL DECREASE THIS EVENING BUT RELATIVE HUMIDITY RECOVERY WILL BE POOR OVERNIGHT. SIMILAR GUSTY CONDITIONS ARE EXPECTED TO REDEVELOP ON FRIDAY ACROSS THE SAME AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAZ226-227-140200- /O.NEW.KVEF.FW.W.0026.070913T1900Z-070914T0200Z/ OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK- 400 AM PDT THU SEP 13 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM PDT THIS EVENING DUE TO GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR THE INYO FOREST...OWENS VALLEY AND DEATH VALLEY NATIONAL PARK...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM PDT THIS EVENING. SOUTH TO SOUTHWEST WINDS WITH SPEEDS OF 15 TO 25 MPH AND GUSTS OVER 35 MPH WILL DEVELOP BY EARLY AFTERNOON AND CONTINUE THROUGH EARLY EVENING ACROSS MUCH OF INYO COUNTY CALIFORNIA. THESE GUSTY WINDS WILL COMBINE WITH RELATIVE HUMIDITY VALUES BETWEEN 8 AND 15 PERCENT TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. THE COMBINATION OF STRONG GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JGA
2 follow-up statements
000 WWUS85 KVEF 132209 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 309 PM PDT THU SEP 13 2007 .AN AREA OF LOW PRESSURE IS LOCATED JUST OFFSHORE OF NORTHERN CALIFORNIA THIS EVENING AND WILL CONTINUE TO MOVE SLOWLY TO THE EAST OVERNIGHT. THIS LOW WILL MOVE INLAND AND ACROSS NORTHERN CALIFORNIA ON FRIDAY AND SATURDAY. THIS TROUGH WILL CONTINUE TO PRODUCE GUSTY SOUTH TO SOUTHWEST SURFACE WINDS ACROSS PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA THROUGH FRIDAY. GUSTS ARE EXPECTED TO BE GREATER THAN 35 MPH THIS EVENING ACROSS INYO COUNTY CALIFORNIA AND ESMERALDA...CENTRAL NYE... LINCOLN AND NORTHERN CLARK COUNTIES IN NEVADA AND EXPAND TO COVER ALL OF SOUTHERN NEVADA AND MUCH OF SAN BERNARDINO COUNTY ON FRIDAY. NVZ460>465-140615- /O.UPG.KVEF.FW.A.0017.070914T1700Z-070915T0300Z/ /O.NEW.KVEF.FW.W.0027.070914T1700Z-070915T0300Z/ /O.CON.KVEF.FW.W.0026.000000T0000Z-070914T0200Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 309 PM PDT THU SEP 13 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM PDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING. SOUTHWEST WINDS AT 15 TO 25 MPH WITH GUSTS TO OVER 40 MPH WILL PERSIST THROUGH EARLY EVENING ACROSS MUCH OF SOUTHERN NEVADA. THE STRONGEST WINDS WILL IMPACT THE AREA EXTENDING FROM THE SPRING MOUNTAINS NORTH ACROSS NORTHERN CLARK...CENTRAL NYE AND LINCOLN COUNTIES. IN ADDITION TO WINDS...RELATIVE HUMIDITY VALUES WILL GENERALLY BE FROM 5 TO 13 PERCENT DURING THE AFTERNOON HOURS. WIND GUSTS WILL DECREASE LATER THIS EVENING BUT RELATIVE HUMIDITY RECOVERY WILL BE POOR OVERNIGHT. SIMILAR OR SLIGHTLY STRONGER WIND GUSTS ARE EXPECTED TO REDEVELOP ON FRIDAY MORNING ACROSS THE SAME AREA AND EXPAND TO COVER ALL OF THE SOUTHERN NEVADA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CAZ226-227-140615- /O.NEW.KVEF.FW.W.0027.070914T1700Z-070915T0300Z/ /O.CON.KVEF.FW.W.0026.000000T0000Z-070914T0200Z/ OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK- 309 PM PDT THU SEP 13 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM PDT FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING. SOUTH TO SOUTHWEST WIND AT 15 TO 25 MPH AND GUSTS OVER 40 MPH WILL PERSIST INTO THE EVENING BEFORE DIMINISHING LATER THIS EVENING. THESE GUSTY WINDS ARE COMBINING WITH RELATIVE HUMIDITY VALUES BETWEEN 6 AND 13 PERCENT...PRODUCING CRITICAL FIRE WEATHER CONDITIONS. RELATIVE HUMIDITY RECOVERY WILL BE POOR OVERNIGHT. WIND SPEEDS OF 15 TO 25 MPH AND GUSTS TO 40 MPH WILL REDEVELOP ONCE AGAIN ON FRIDAY MORNING ACROSS THE SAME AREAS. THE COMBINATION OF STRONG GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES HAVE CREATED EXPLOSIVE FIRE GROWTH POTENTIAL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ AZZ101-CAZ228-229-NVZ466-140615- /O.NEW.KVEF.FW.W.0027.070914T1700Z-070915T0300Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-MOJAVE DESERT- LOWER COLORADO RIVER VALLEY-LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 309 PM PDT THU SEP 13 2007 /309 PM MST THU SEP 13 2007/ ...RED FLAG WARNING IN EFFECT FROM 10 AM PDT /10 AM MST/ TO 8 PM PDT /8 PM MST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM PDT /10 AM MST/ TO 8 PM PDT /8 PM MST/ FRIDAY. SOUTH TO SOUTHWEST WINDS AT 15 TO 25 MPH AND GUSTS OVER 40 MPH WILL DEVELOP DURING THE MORNING ON FRIDAY. THESE GUSTY WINDS ARE COMBINING WITH RELATIVE HUMIDITY VALUES BETWEEN 7 AND 14 PERCENT...PRODUCING CRITICAL FIRE WEATHER CONDITIONS. THE GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL PERSIST INTO THE EARLY EVENING...WHEN WINDS BEGIN TO SUBSIDE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KVEF 140204 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 704 PM PDT THU SEP 13 2007 .AN AREA OF LOW PRESSURE IS LOCATED JUST OFFSHORE OF NORTHERN CALIFORNIA THIS EVENING AND WILL CONTINUE TO MOVE SLOWLY TO THE EAST OVERNIGHT. THIS LOW WILL MOVE INLAND AND ACROSS NORTHERN CALIFORNIA ON FRIDAY AND SATURDAY. THIS TROUGH WILL CONTINUE TO PRODUCE GUSTY SOUTH TO SOUTHWEST SURFACE WINDS ACROSS PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA THROUGH FRIDAY. CAZ226-227-NVZ460>465-141400- /O.EXP.KVEF.FW.W.0026.000000T0000Z-070914T0200Z/ /O.CON.KVEF.FW.W.0027.070914T1700Z-070915T0300Z/ OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK- ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 704 PM PDT THU SEP 13 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM PDT FRIDAY... ...RED FLAG WARNING WILL EXPIRE AT 7 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM PDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM PDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... RELATIVE HUMIDITY VALUES WILL CONTINUE TO SLOWLY RECOVERY AS THE WIND GUSTS SUBSIDE THIS EVENING. THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. SOUTHWEST WINDS AT 15 TO 25 MPH WITH GUSTS TO OVER 40 MPH WILL OCCUR ACROSS MUCH OF SOUTHERN NEVADA FRIDAY. THE STRONGEST WINDS WILL IMPACT THE AREA EXTENDING FROM THE SPRING MOUNTAINS NORTH ACROSS NORTHERN CLARK...CENTRAL NYE AND LINCOLN COUNTIES. IN ADDITION TO WINDS...RELATIVE HUMIDITY VALUES WILL GENERALLY BE FROM 5 TO 13 PERCENT DURING THE AFTERNOON HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ AZZ101-CAZ228-229-NVZ466-141400- /O.CON.KVEF.FW.W.0027.070914T1700Z-070915T0300Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-MOJAVE DESERT- LOWER COLORADO RIVER VALLEY-LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 704 PM PDT THU SEP 13 2007 /704 PM MST THU SEP 13 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM PDT /10 AM MST/ TO 8 PM PDT /8 PM MST/ FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM PDT /10 AM MST/ TO 8 PM PDT /8 PM MST/ FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... SOUTH TO SOUTHWEST WINDS AT 15 TO 25 MPH AND GUSTS OVER 40 MPH WILL DEVELOP DURING THE MORNING ON FRIDAY. THESE GUSTY WINDS ARE COMBINING WITH RELATIVE HUMIDITY VALUES BETWEEN 7 AND 14 PERCENT...PRODUCING CRITICAL FIRE WEATHER CONDITIONS. THE GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL PERSIST INTO THE EARLY EVENING...WHEN WINDS BEGIN TO SUBSIDE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ PIERCE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Sep 12, 9:08 PM PDT, 6 hours 52 minutes earlier.
Area forecast discussion, Sep 12, 9:08 PM PDT, 6 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
908 PM PDT WED SEP 12 2007
.SYNOPSIS...HIGH PRESSURE OVER THE REGION WILL FLATTEN AND
TRANSITION EASTWARD AS AN AREA OF LOW PRESSURE APPROACHES THE
NORTHERN CALIFORNIA COAST TOMORROW....AND REMAINS THERE THROUGH THE
WEEKEND. THIS WILL PRODUCE INCREASING SOUTHWEST WINDS AND INTRODUCE
A SLIGHT COOLING TREND ACROSS THE FORECAST AREA.
&&
.UPDATE...HIGH PRESSURE OVER THE MOJAVE DESERT AND SOUTHERN GREAT
BASIN WILL SLIDE BACK EAST THURSDAY AS BROAD UPPER TROUGH OVER THE
EASTERN PACIFIC APPROACHES THE NORTHERN CALIFORNIA COAST TOMORROW.
THE LOWS STAYS NEARLY STATIONARY NEAR THE NORTHERN CALIFORNIA COAST
THROUGH SATURDAY. WELL HAVE TO CONTEND WITH GUSTY SOUTHWEST WINDS
THURSDAY THROUGH SATURDAY ALONG WITH A COOLING TREND. FIRE WEATHER
WATCH HAS BEEN ISSUED FOR POINTS NORTH AND WEST OF LAS VEGAS
TOMORROW. WILL ADD THE REST OF SOUTHERN NEVADA FIRE ZONES INTO THE
FIRE WEATHER WATCH TOMORROW AS WINDS COULD MEET CRITERIA ACROSS ALL
OF SOUTHERN NEVADA. WILL LIKELY NEED FIRE WEATHER PRODUCTS THROUGH
SATURDAY AS UPPER PATTERN DOES NOT CHANGE. UPDATED FIRE WEATHER
PRODUCT WILL BE ISSUED SHORTLY.
.PREV DISCUSSION...310 PM PDT WED SEP 12...A RIDGE CENTERED OVER THE
REGION WHICH HAS RESULTED IN WELL ABOVE AVERAGE TEMPERATURES ACROSS
THE FORECAST AREA WILL TRANSITION EASTWARD AS A LOW PRESSURE SYSTEM
MOVES TOWARDS THE NORTHERN CALIFORNIA / SOUTHERN OREGON COAST. THIS
MORNINGS MODELS WERE IN GOOD AGREEMENT WITH THIS FEATURE...WITH THE
NAM SHOWING THE BEST RUN TO RUN CONTINUITY. INCREASED SOUTHWEST
WINDS AHEAD OF THE TROUGH WILL MOVE ACROSS THE AREA
TOMORROW...RESULTING IN GUSTY SURFACE WINDS ACROSS THE NORTHERN HALF
OF THE CWA. THIS HAS PROMPTED THE ISSUANCE OF A FIRE WEATHER WATCH
FOR PORTIONS OF LINCOLN...NYE...AND NORTHERN CLARK COUNTY ALONG THE
SHEEP RANGE...WITH MOISTURE LEVELS EXPECTED TO STAY LEVEL OR
DECREASE WITH DRY AIR BEING MIXED DOWN. NEXT FORECAST CONCERN IS
WITH POSSIBLE DOWNSLOPE WINDS FOR THE SIERRA ZONES TOMORROW AND
FRIDAY AFTERNOON. THE LATEST CROSS SECTIONS DONT SHOW A PROMISING
DEPICTION...WITH TOO MUCH OF A SOUTHERLY COMPONENT IN RIDGETOP
WINDS. LAST YEAR AT THIS TIME...SEP 14-15...AND 20TH A DOWNSLOPE
EVENT WAS OBSERVED...BUT CURRENT PROGS SHOW THE 500MB CLOSED LOW A
LITTLE FARTHER SOUTH AND WEST THAN FOR THE EVENTS A YEAR AGO. WILL
NEED TO WATCH TO SEE IF THE LOW TRACKS FARTHER INLAND/NORTH THAN
EXPECTED...WHERE SCENARIO WOULD BE VERY SIMILAR TO LAST YEAR.
THE 00Z NAM AND GFS BOTH INDICATE SOME LOW LEVEL AND MID LEVEL
MOISTURE MAY BE DRAWN UP FROM THE GULF OF CALIFORNIA AND NORTHWEST
MEXICO THROUGH THE LOWER COLORADO RIVER VALLEY AND INTO MOHAVE
COUNTY LATE FRIDAY BUT FORECAST STABILITY INDICES SHOW THE AIR MASS
DOES NOT DESTABILIZE MUCH SO THE FORECAST WILL REMAIN DRY.
.LONG TERM...MODELS STILL TRENDING TOWARD A COOL DOWN AS A LONG WAVE
TROUGH PATTERN SETS UP OVER THE WESTERN U.S.. FIRST SHORTWAVE
EXPECTED TO MOVE THROUGH THE CWA SUNDAY AND MONDAY BRINGING
TEMPERATURES DOWN A COUPLE OF DEGREES. ITS ALSO POSSIBLE THAT SOME
MOISTURE MAY BE DRAWN NORTHWARD AROUND THE BACK OF THE RIDGE AND
JUST AHEAD OF THE TROUGH. GFS IS SHOWING SOME H7 MOISTURE OVER
MOHAVE COUNTY ALONG WITH LI VALUES AROUND 0/-1 AND PW VALUES
APPROACHING AN INCH. CURRENTLY HAVE LEFT POPS OUT OF THE
FORECAST...BUT 20 PERCENT MAY NEED TO BE INTRODUCED OVER THE NEXT
MODEL RUN OR TWO. MOISTURE GETS PUSHED EAST OF THE AREA TUESDAY AS A
DRIER NORTHWEST FLOW SETS UP OVER THE AREA. THIS WILL KEEP
TEMPERATURES DOWN SLIGHTLY...BUT STILL THINK THEY WILL BE RUNNING A
COUPLE OF DEGREES ABOVE NORMAL. GFS/ECMWF ARE SHOWING A SECOND
TROUGH DROPPING INTO THE WEST COAST WEDNESDAY AND THURSDAY WHICH
COULD BRING MUCH COOLER TEMPERATURES TO THE CWA. TIMING BETWEEN
MODELS ARE DIFFERENT...BUT CONSENSUS IS TO BRING COOLER TEMPERATURES
INTO THE FORECAST AREA BY THE MIDDLE TO END OF NEXT WEEK...POSSIBLY
BELOW NORMAL.
&&
.AVIATION...FOR MCCARRAN...HIGH CLOUDS WILL INCREASE LATE TONIGHT
AND REMAIN AROUND THURSDAY. SOUTHWEST WIND AROUND 10 KTS TONIGHT.
SOUTHWEST WINDS WILL INCREASE THURSDAY TO AROUND 14-24KTS AFTER 19Z.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...HIGH CLOUDS WILL INCREASE ACROSS INYO COUNTY AND
SOUTHERN NEVADA OVERNIGHT. WINDS WILL INCREASE THURSDAY TO AROUND
15-25KTS WITH SOME LOCATIONS NORTH AND WEST OF THE LAS VEGAS VALLEY
SEEING SOUTHWEST WINDS 20-30KTS AFTER 19Z.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR NV460>465.
.AZ...NONE.
.CA...NONE.
&&
PIERCE/KENNEDY/GORELOW
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Sep 12, 6:27 AM PDT, 21 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 627 AM PDT WED SEP 12 2007 AZZ001>003-036-CAZ519>527-NVZ014>022-130700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 627 AM PDT WED SEP 12 2007 /627 AM MST WED SEP 12 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SOUTHWEST WINDS WILL INCREASE THURSDAY AND CONTINUE THROUGH THE WEEKEND AS A LOW PRESSURE SYSTEM APPROACHES THE WEST COAST. DRY CONDITIONS AND GUSTY WINDS MAY INCREASE THE FIRE DANGER ACROSS PARTS OF SOUTHERN NEVADA AND SOUTHEAST CALIFORNIA THURSDAY THROUGH AT LEAST FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JGA
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 4:00 AM PDT | Fire Weather Watch | VEF | Clark, Esmeralda, Lincoln, Nye | 11 hr |
| Sep 13, 12:05 PM PDT | Wind Advisory | VEF | Clark, Esmeralda, Nye | 8 hr |
| Sep 13, 2:41 PM PDT | Wind Advisory | VEF | Clark, Esmeralda, Lincoln, Nye | 29 hr |
| Sep 13, 3:09 PM PDT | Red Flag Warning | VEF | Clark, Esmeralda, Lincoln, Nye | 29 hr |
Nearby
Red Flag Warnings in Nevada, 2007Red Flag Warnings in California, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.